Please use this identifier to cite or link to this item:

The Species of Xeronema (Liliaceae)

File Size Format  
vol11n4-355-362.pdf 4.35 MB Adobe PDF View/Open

Item Summary

Title:The Species of Xeronema (Liliaceae)
Authors:Moore, Lucy B.
Date Issued:Oct 1957
Publisher:University of Hawai'i Press
Citation:Moore LB. 1957. The species of Xeronema (Liliaceae). Pac Sci 11(4): 355-362.
Appears in Collections: Pacific Science Volume 11, Number 4, 1957

Please email if you need this content in ADA-compliant format.

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.